MAUDE Adverse Event Report: CONMED CONMED; ACCESSORIES,ARTHROSCOPIC

CONMED CONMED; ACCESSORIES,ARTHROSCOPIC
Catalog Number C7313
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device, c7313, clear flexible cannula, 6.5 mm x 73 mm, was used during an unknown procedure on 4mar26 when it was reported, ¿during the surgery, it appeared that a piece of sealing became detached inside the cannula.The detached fragment entered the surgical site and was removed using a grasper.After removal, it was confirmed that no fragments remained inside the patient.Both the removed fragment and the device were immediately discarded in the operating room and are not retrievable.¿.There was no report of injury, medical intervention, or hospitalization for the patient.The procedure was completed with an alternate device causing a 5-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, c7313, clear flexible cannula, 6.5 mm x 73 mm, was used during an unknown procedure on (b)(6) 2026 when it was reported, ¿during the surgery, it appeared that a piece of sealing became detached inside the cannula.The detached fragment entered the surgical site and was removed using a grasper.After removal, it was confirmed that no fragments remained inside the patient.Both the removed fragment and the device were immediately discarded in the operating room and are not retrievable.¿.There was no report of injury, medical intervention, or hospitalization for the patient.The procedure was completed with an alternate device causing a 5-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 3 complaints, regarding 3 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24637088
Report Number3007305485-2026-00042
Device Sequence Number15926538
Product Code NBH
UDI-Device Identifier10845854019948
UDI-Public(01)10845854019948(17)280701(10)1476060
Combination Product (Y/N)N
Initial Reporter CountryKN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7313
Device Lot Number1476060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic